If you mean cellulitis yes, but you can't just take left over pills, you won't have enough, and cipro isn't the drug of choice. You must see a dr and get appropriate treatment. If you don't get it treated soon it can get much worse. My friend ended up in the hospital for a month because she left it get so bad even tho we were telling her she needed to be treated. It might not even be cellulitis. Can you describe it.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 1 answer
Posted 22 Sep 2009 • 1 answer
Posted 8 Mar 2012 • 2 answers
I'm taking clofazimine to treat a bacterial infection in my spine and it is causing discoloration of
Posted 29 Dec 2015 • 0 answers
Posted 24 Jan 2017 • 0 answers